Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Problem of delayed menses

i have a problem of delayed menses . i want 2 know any home treatment .
Asked On : Thu, 10 Sep 2009
Answers:  3 Views:  879
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Delayed periods can be due to stress, tension. You can take more of papaya fruit to get back the periods. It is occuring for many times than see a gynecologist

Answered: Fri, 11 Sep 2009
Ayurveda Specialist Dr. Manish Rijhwani's  Response
Take Tab. Restone (maharshi Ayurveda) 1 tab thrice a day Syr. Amycordial 10ml thrice a day
Tab. Raj Pravartini Vati 1 tab twice a day
for 3 mths Your problems will be solved
Answered: Wed, 30 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
Stress during menstrual period is common symptoms among female,Your delayed periods may be due many cause how delay and how longyour facing this, do you have heavy bleeding, painful? If under the contraceptives measures any?After finding cause hormonal imbalance may also been you may need hormonal therapy
Take care
Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor